Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 370789, 9 pages
http://dx.doi.org/10.1155/2013/370789
Research Article

A New Alternating Segment Crank-Nicolson Scheme for the Fourth-Order Parabolic Equation

1Department of Mathematics, Tianjin University of Technology and Education, Tianjin 300222, China
2College of Mathematics, Jilin University, Changchun 130012, China

Received 1 June 2013; Accepted 2 July 2013

Academic Editors: J. A. Ferreira and E. Yee

Copyright © 2013 Ge-yang Guo and Bo Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Evans and A. R. B. Abdullah, “Group explicit method for parabolic equations,” International Journal of Computer Mathematics, vol. 14, no. 1, pp. 73–105, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. B. L. Zhang, “Alternating segment explicitimplicit method for the diffusion equation,” Journal on Numerical Methods and Computer Applications, vol. 12, no. 4, pp. 245–251, 1991. View at Google Scholar
  3. J. Chen and B. L. Zhang, “A class of alternating block Crank-Nicolson method,” International Journal of Computer Mathematics, vol. 45, pp. 89–112, 1991. View at Google Scholar
  4. S. Zhu, G. Yuan, and L. Shen, “Alternating group explicit method for the dispersive equation,” International Journal of Computer Mathematics, vol. 75, no. 1, pp. 97–105, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. Zhu and J. Zhao, “The alternating segment explicit-implicit scheme for the dispersive equation,” Applied Mathematics Letters, vol. 14, no. 6, pp. 657–662, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. W. Q. Wang and S. J. Fu, “An unconditionally stable alternating segment difference scheme of eight points for the dispersive equation,” International Journal for Numerical Methods in Engineering, vol. 67, no. 3, pp. 435–447, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Q. J. Zhang and W. Q. Wang, “A new alternating group explicit-implicit algorithm with high accuracy for dispersive equation,” Applied Mathematics and Mechanics, vol. 29, no. 9, pp. 1221–1230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. W. Q. Wang and Q. J. Zhang, “A highly accurate alternating 6-point group method for the dispersive equation,” International Journal of Computer Mathematics, vol. 87, no. 7, pp. 1512–1521, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. W. Q. Wang, “Alternating segment Crank-Nicolson method for solving convection-diffusion equation with variable coefficient,” Applied Mathematics and Mechanics, vol. 24, no. 1, pp. 32–42, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. W. Q. Wang, “A class of alternating group method of Burgers’ equation,” Applied Mathematics and Mechanics, vol. 25, no. 2, pp. 236–244, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. F. L. Qu and W. Q. Wang, “Alternating segment explicit-implicit scheme for nonlinear third-order KdV equation,” Applied Mathematics and Mechanics, vol. 28, no. 7, pp. 973–980, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. G. Y. Guo and B. Liu, “Unconditional stability of alternating difference schemes with intrinsic parallelism for the fourth-order parabolic equation,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7319–7328, 2013. View at Google Scholar
  13. G. Y. Guo, Y. S. Zhai, and B. Liu, “The alternating segment explicit-implicit scheme for the fourth-order parabolic equation,” Journal of Information and Computational Science, vol. 10, no. 10, pp. 3125–3133, 2013. View at Google Scholar
  14. Y. Kuramoto and T. Tsuzuki, “On the formation of dissipative structures in reaction diffusion systems,” Progress of Theoretical and Experimental Physics, vol. 54, pp. 687–699, 1975. View at Google Scholar
  15. G. I. Sivashinsky, “Nonlinear analysis of hydrodynamic instability in laminar flames. I: derivation of basic equations,” Acta Astronautica, vol. 4, no. 11-12, pp. 1177–1206, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. R. C. Mittal and G. Arora, “Quintic B-spline collocation method for numerical solution of the Kuramoto-Sivashinsky equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2798–2808, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. B. Soltanalizadeh and M. Zarebnia, “Numerical analysis of the linear and nonlinear Kuramoto-Sivashinsky equation by using differential transformation method,” International Journal of Applied Mathematics and Mechanics, vol. 7, pp. 63–72, 2011. View at Google Scholar
  18. M. Lakestania and M. Dehghanb, “Numerical solutions of the generalized Kuramoto-Sivashinsky equation using B-spline functions,” Applied Mathematical Modelling, vol. 36, no. 2, pp. 605–617, 2012. View at Publisher · View at Google Scholar
  19. R. B. Kellogg, “An alternating direction method for operator equations,” SIAM, vol. 12, no. 4, pp. 848–854, 1964. View at Google Scholar